I am looking for a drug that fits the description above. I have tried Prozac, celexa and abilify.
6 Mar 2013
I take Ativan .5 mg twice a day as needed. It has never made me gain weight and is quite fast acting. Just be careful because of the addiction potential of benzodiazepines. Be very smart about it. I find it works so well that THAT is the reason it could be addictive for me. Just not feeling the terrible anxiety is what makes me need them, not to get high. You can't get high on that small of a dose, it doesn't Ben make me sleepy. Good luck and I'm sorry you are having problems :-(
27 Mar 2013
The medications you listed are mainly to treat depression and to an extent anxiety. If you just have anxiety problems talk to your doctor about starting on a benzo, and there are two main categories, long and short acting. Klonopin, ativan, Librium, and Valium are all great longer acting benzos, and Xanax is a good and very short acting one. And like different medications for depression the benzos are all very similar so if say ativan doesn't agree with you or seem to help much you can always try klonopin or one of the many others.
They can be addictive though, so be careful and be honest with your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hello, I am a very active person, eat healthy on a regular basis and recently started taking Lexapro for GAD. I have read so much information on ...
4 answers • 1 Jun 2010
I don't care about all the other postings on Cymbalta and weight gain I want to ask my own cause it says specifically that it causes loss of ...
9 answers • 19 Jun 2011
Is the possible weight gain from low dose of abilify (2mg) from increased appetite or from the drug?
Is the posssible weight gain from the increased appetite side effect, or is the weight gain an automatic side effect from abilify itself? And, has ...
1 answer • 2 Jan 2012
I have put on about 15 pounds since I started taking Abilify. I feel amazing but I'm constantly craving carbs. I've dieted and exercised ...
1 answer • 5 Jun 2014